MathSciNet Relay Station
MathSciNet bibliographic data
MR1186128 (94i:32055) 32S25 (32S50)
Ban, Chunsheng Auréole of a quasi-ordinary singularity. Proc. Amer. Math. Soc. 120 (1994), no. 2, 393–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement